# SDR HEEA064329

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Hub Set
- Part number: 406010428109
- Condition: Worn
- Location: Main Rotor
- Part time: 2,491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARING SURFACE.   REFERENCE:  DMR NR 686211.
